Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Irregular periods problem due to follicular cyst

Hello, My age is 26.i got follicular cyst problem in my both the ovaries and i have irregular period problem for past 5 years.i check several doctors took priminary test and undergone into the treatment for 6 month took tablets but again i face the same irregular periods. I got irritated and now i have stop taking treatment . It is been more than 11 months since i got my periods. Kindly suggest what should i do?
Asked On : Sat, 21 Apr 2012
Answers:  2 Views:  60
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
HIV AIDS Specialist 's  Response
YOU MUST BE EXAMINED BY AGOOD GYNAECOLOGIST AND ULTRASOUND SCAN IS A MUST TO SEE OVARIES CONDITION,FOLLICULAR CYSTS ARE NORMAL THINGS WHICH DOESNOT CREATE MENS PROBLEMS BUT YOU MAY HAVE SOME ADDED PROBLEM WHICH WILL REVEAL AFTER INVESTIGATIONS.DR.RANJU
Answered: Sat, 21 Apr 2012
I find this answer helpful
Dentist Dr. Akash Prasad's  Response
Hello,
Welcome to HCM!
It is advisable that you do not stop the treatment in middle. Consult your Gynecologist & get a USG of lower abdomen and pubic region done. Also start the treatment immediately as you are in reproductive age.
Thanks
Answered: Sat, 21 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor